Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Keffco

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About Keffco

  • Rank
    Junior Member
  • Birthday 01/09/1988

Profile Information

  • Gender
    Male
  • Location
    London

Recent Profile Visitors

2,206 profile views
  1. Keffco

    Sex and Acne...

    Well, there might be many reasons for it but one of them could be high levels of hormones. When you have sex, your body produces a lot of testosterone which in turn can stimulate oil production through the sebaceous glands. If you think of it, some of the adverse effects of testosterone supplementation include acne and oily skin....That would be my theory, especially when you think that your acne is hormonal.
  2. ur gook looking XD

    1. Yep, native Bulgarian. Also living here :)

      1. Hey, cheers! So, I assume that you're Bulgarian?

        1. Nice nick :) In Bulgarian "Kef" means pleasure :D

          1. I know that increase in breakouts is one of the less common side effects of Prozac (Fluoxetine). Paxil and Prozac belong to the same category of drugs called SSRI (selective serotonin reuptake inhibitors), thus I would assume that Paxil could cause breakouts as well.
          2. Thanks guys for your replies! X3Kell3X: Well, pure emu oils has been reported to have anti-inflammatory, antibacterial, and moisturizing properties and many people who tried it noticed that it significantly reduces red marks and scars. It is claimed to be non-comedogenic....but I am a bit scared of applying it to my face, as it is oil.... Raimundo: I read the thread you posted, thanks again for your help. Some people have great results with it and others break out....that only confirms that ev
          3. Anyone? Well, I received the oil today...really hesitating if I should use it or not.....
          4. Hey, it really depends on the person. I was on Accutane almost 6 months ago and I never had the IB...I was one of the lucky ones...But half of the people usually get the IB which, according to my dermatologist, is dose related. She said that people on low dose experience the IB later than people on a high dose....which makes sense...more drug in your system would bring to the surface existing pimples faster...but it should happen anytime between week 2-8.
          5. Keffco

            Doseage questoin..please hellp

            I am glad it helped! Well, as I said, these are just numbers and usually the length of the treatment is longer than calculated (so the cummulative dose is higher). This in turn gives a better chance of 'cure'. I was on accutane myself, 6 months ago. I was taking 80mg/day for the first month and then 120mg/day for the remaining 4. I weigh only about 65 kg....so my daily and cummulative dose was MUCH higher than recommended. But it was so worth it...I am 6 months post tane and, knock on wood, CLEA
          6. Keffco

            Lost about 95% of my Acne

            Hey there! I am glad that the regimen is working for you but I have to agree with Chirish that 300mg of zinc daily is a VERY high amount. Zinc is essential and beneficial at doses below 100 mg a day. Everything above that is considered as a toxic dose and can have side effects when taken long term, such as gastrointestinal irritation, vomiting, adverse changes in HDL/LDL cholesterol ratios. I am not trying to scare you or anything, just want yto warn you of the possible consequences of high-zinc
          7. Keffco

            Doseage questoin..please hellp

            Hey there! I am not a dermatologist but I study Pharmacology at uni, so dealing with different drugs pretty much every day. The typical Isotretinoin daily dosage should be between 0.5mg-2.0mg per kg of body weight. Thus, you weighing 165 lbs (which is about 75kg) should be taking between 37.5mg and 150mg. Since you're taking 80mg/day this dosage is perfect as it equals to just a bit more than 1mg/kg of your body weight. Anything above that, would just increase the risk of side effects, and is
          8. Keffco

            accutane and depression

            Hey everyone! I noticed that some of you are curious about the causes of depression from a scientific point of view. I am not a doctor, but a Pharmacology student so I am studying a lot about mental illness, such as depression and its treatment. Although it is extremely difficult to explain the pathology of depression, I will try to do it using simple terms so people who have never done any science in their lives could at least have a general idea. I will start with some background info to refr
          9. sounds cool, yeah, you should def ask your derm to up your dose if you can handle the dryness....I was on a really high dose 80mg 1st month and then 120mg 4 months, which is a lot since I weigh 65kg...but it seemed to be working but my skin was extremely dry.

            1. congrats man!..yeah i just got done my 2nd month of tane today actually, and now gonna go from 40mg to 80mg(suppose to be last month)..but im gonna ask for a 4th month of a higher mg so i can make sure it stay out, cause 3 months seem too good to be true

              ×